Translator Disclaimer
August, 2004 Equivariant symplectic Hodge theory and the dGδ-lemma
Yi Lin, Reyer Sjamaar
J. Symplectic Geom. 2(2): 267-278 (August, 2004).

Abstract

Consider a Hamiltonian action of a compact Lie group on a symplectic manifold which has the strong Lefschetz property. We establish an equivariant version of the Merkulov- Guillemin -lemma and an improved version of the Kirwan- Ginzburg equivariant formality theorem, which says that every cohomology class has a canonical equivariant extension.

Citation

Download Citation

Yi Lin. Reyer Sjamaar. "Equivariant symplectic Hodge theory and the dGδ-lemma." J. Symplectic Geom. 2 (2) 267 - 278, August, 2004.

Information

Published: August, 2004
First available in Project Euclid: 1 September 2004

MathSciNet: MR2108377

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2 • No. 2 • August, 2004
Back to Top